ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одной теореме Марцинкевича-Зигмунда

Шагинян, Л. А. (1981) Об одной теореме Марцинкевича-Зигмунда. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 54-64. ISSN 00002-3043

[img]
Preview
PDF
Download (1363Kb) | Preview
    Item Type: Article
    Additional Information: Մարցինկևիչին և Զիգմունդին պատկանող մի թեորեմի մասին։ On a theorem of Marcinkewicz-Zygmund.
    Uncontrolled Keywords: Շահինյան Լ. Ա., Shahinian L. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 13:31
    Last Modified: 01 Feb 2013 14:28
    URI: http://mathematics.asj-oa.am/id/eprint/1548

    Actions (login required)

    View Item